# SDR UIEA2016120100954

- Difficulty date: November 25, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 43,632 hours, 5,728 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 1501
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

STATUS MESSAGE FOR THE RECIRC FAN UPR RT.  FLIGHT ATTENDANTS NOTED AN ODOR IN CABIN.  RESET ELEC UTILITY BUSS LEFT AND RIGHT IAW 24-20-00 OPS CHECKED GOOD.  REPLACED THE RIGHT UPPER RECIRC FAN NO OTHER ODOR NOTED.
